MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 14F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 14F; VASCULAR CLOSURE DEVICE
Catalog Number 2156
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: device in question would not advance through the valve.Just got stuck on the valve.Additional information: during a pci procedure.There was no issue advancing or withdrawing the sheaths.There was no reported of patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).No return product evaluation could be completed as the device was not returned for investigation.The device lot history record review for lot number mn2301556 manta 14f indicated no non-conformities related to this lot, therefore, supporting that the device met material, assembly, and performance specifications before shipment.Case details were reviewed.No issues were encountered advancing or withdrawing the initial procedural sheaths.Following the pci procedure, an 18f ce manta was planned for closure.While inserting the bypass tube through the hemostatic valve of the manta sheath, the physician encountered severe resistance attempting to advance the bypass tube into the sheath hub.The entire manta sheath removed otw, and a new sheath was placed for the second manta deployment.The patient experienced no harm or health consequences due to the event.The patient outcome was reported as doing well post-procedure.The ifu indicates: if significant resistance is felt inserting the bypass tube into the manta sheath, remove the entire system and open a new device.A capa was previously opened under teleflex quality system to address this issue and further investigations will be initiated if the occurrence rate exceeds the limit as per the capa.The der process will continue to monitor for any similar events.
 
Event or Problem Description

Brand Name
MANTA 14F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19017917
Report Number3010252479-2024-00049
Device Sequence Number18183314
Product Code MGB
UDI-Device Identifier00856279007079
UDI-Public00856279007079
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2156
Device Lot NumberMN2301556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age59 YR
Patient SexMale
Patient Weight89 KG